# SDR SIMA2018041603013

- Difficulty date: April 3, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 33,510 hours, 31,235 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 80, STRINGER 7L. FOUND  CRACKED APPROX. 3/4".   REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02.
